# SDR SWAA2021061582673

- Difficulty date: June 12, 2021
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 33,588 hours, 20,388 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 256A33108
- Part serial: 7302
- Condition: Tripped
- Location: Fuselage
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLAPS WOULD NOT RETRACT FROM FLAPS 5. AFTER TAKEOFF FLAPS WOULD ALSO NOT EXTEND TO 15 UNTIL ALTERNATE SYSTEM WAS USED<C/W FIM 27-51 TASK 849 FIM 27-51 TASK 836. FOUND #6 FLAP TRANSMISSION TRIPPED. R/R #6 FLAP TRANSMISSION PER AMM 27-51-31. OPS CHKS GOOD. INSPECTED TASK
